Diffeomorphism cocycles over partially hyperbolic systems

Research output: Contribution to journalArticlepeer-review


We consider Hölder continuous cocycles over an accessible partially hyperbolic system with values in the group of diffeomorphisms of a compact manifold. We obtain several results for this setting. If a cocycle is bounded in, we show that it has a continuous invariant family of-Hölder Riemannian metrics on. We establish continuity of a measurable conjugacy between two cocycles assuming bunching or existence of holonomies for both and pre-compactness in for one of them. We give conditions for existence of a continuous conjugacy between two cocycles in terms of their cycle weights. We also study the relation between the conjugacy and holonomies of the cocycles. Our results give arbitrarily small loss of regularity of the conjugacy along the fiber compared to that of the holonomies and of the cocycle.

Original languageEnglish (US)
Pages (from-to)263-286
Number of pages24
JournalErgodic Theory and Dynamical Systems
Issue number1
StatePublished - Jan 28 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Diffeomorphism cocycles over partially hyperbolic systems'. Together they form a unique fingerprint.

Cite this